International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 584-584
Addendum: A generalization of the global limit theorems of R. P. Agnew
Department of Statistics, University of Florida, Gainesville 32611, FL, USA
Copyright © 1988 Andrew Rosalsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.